# SDR FDKA200802084

- Difficulty date: February 29, 2008
- Submitted: March 3, 2008
- Operation: Air carrier
- Aircraft: N835MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145353
- Aircraft time: 16,869 hours, 16,055 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Spring
- Part number: 14527016001
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE FORWARD AND AFT CENTERING GUIDE SPRINGS FOR THE CARGO DOOR ARE CRACKED.  THE DAMAGED PART HAD BEEN REMOVED AND REPLACED.
